Social Choice: A Probabilistic Approach

Thomas Sargent, O.E. Williamson

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)797-813
    JournalEconomic Journal
    Volume77
    Issue number308
    StatePublished - Dec 1967

    Cite this

    Sargent, T., & Williamson, O. E. (1967). Social Choice: A Probabilistic Approach. Economic Journal, 77(308), 797-813.

    Social Choice: A Probabilistic Approach. / Sargent, Thomas; Williamson, O.E. .

    In: Economic Journal, Vol. 77, No. 308, 12.1967, p. 797-813.

    Research output: Contribution to journalArticle

    Sargent, T & Williamson, OE 1967, 'Social Choice: A Probabilistic Approach', Economic Journal, vol. 77, no. 308, pp. 797-813.
    Sargent T, Williamson OE. Social Choice: A Probabilistic Approach. Economic Journal. 1967 Dec;77(308):797-813.
    Sargent, Thomas ; Williamson, O.E. . / Social Choice: A Probabilistic Approach. In: Economic Journal. 1967 ; Vol. 77, No. 308. pp. 797-813.
    @article{35679b37eae2432c8bf578f64ddd21e7,
    title = "Social Choice: A Probabilistic Approach",
    author = "Thomas Sargent and O.E. Williamson",
    year = "1967",
    month = "12",
    language = "English (US)",
    volume = "77",
    pages = "797--813",
    journal = "Economic Journal",
    issn = "0013-0133",
    publisher = "Wiley-Blackwell",
    number = "308",

    }

    TY - JOUR

    T1 - Social Choice: A Probabilistic Approach

    AU - Sargent, Thomas

    AU - Williamson, O.E.

    PY - 1967/12

    Y1 - 1967/12

    M3 - Article

    VL - 77

    SP - 797

    EP - 813

    JO - Economic Journal

    JF - Economic Journal

    SN - 0013-0133

    IS - 308

    ER -